# SDR 08FDEA01526

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53812109200
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT AREA EXTERNAL SKIN HAS NUMEROUS GOUGED PLACES BETWEEN FRAME 51 AND FRAME 52.  REMOVED THE DAMAGE & FOUND SKIN TO BE OUT OF LIMITS.   COMPLIED WITH E.A. 6-5310-118492.
